Pacific Journal of Mathematics

Generalized convexity cones and their duals.

Dan Amir and Zvi Ziegler

Article information

Source
Pacific J. Math., Volume 27, Number 3 (1968), 425-440.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983764

Mathematical Reviews number (MathSciNet)
MR0241960

Zentralblatt MATH identifier
0183.04702

Subjects
Primary: 46.25
Secondary: 26.00

Citation

Amir, Dan; Ziegler, Zvi. Generalized convexity cones and their duals. Pacific J. Math. 27 (1968), no. 3, 425--440. https://projecteuclid.org/euclid.pjm/1102983764


Export citation

References

  • [1] R.E. Edwards, Functional Analysis, Holt, NewYork1965.
  • [2] S. Karlin andA. Novikoff, Generalized convex inequalities, Pacific J. Math. 13 (1963), 1251-1279.
  • [3] S. Karlin andW. Studden, Tchehycheff systems with applications in Analysis and Statistics, Interscience, NewYork,1966.
  • [4] G. Szeg andP. Turan, On the monotone convergence of certain Riemannsums, Publ. Math. Debrecen 8 (1961), 326-335.
  • [5] Z. Ziegler, Generalized convexity cones, Pacific J. Math. 17 (1966), 561-580.
  • [6] Z. Ziegler, On the characterization of measures of the cone dual to a generalized convexity cone, Pacific J. Math. 24 (1968), 603-626.